Reply To: Experiencing new symptoms

Home The Candida Forum Candida Questions Experiencing new symptoms Reply To: Experiencing new symptoms

#68934

kirstyk4
Member
Topics: 9
Replies: 125

Sorry if I gave you the impression that I was blaming you for the symptoms. I am simply curious if I should discontinue for a bit longer because of the new symptoms I was experiencing. I am thankful for your advice and suggestions!

I tried some cream of buckwheat earlier this week. Didn’t notice anything different for several days. In fact, I felt great. I picked up some kefir at a health food store to give it a try before making it myself. Until I figured out I had candida, I had never heard of kefir and wanted to make sure I liked it. Tried half a cup several days ago and noticed nothing the next day. Skipped a day and had another glass. The kefir may very well be causing the gas because I am introducing new probiotics through this. The one I picked up has 10 strands.

When I noticed the red spots on my legs I decided to wait a bit before had those things again just in case.. I felt fine after eating the buckwheat and kefir but the gas was a little of a concern. Thought maybe the new bumps could be from upping the antifungals because I first noticed them several months ago when I was on a prescription antifungal.

I probably should have waited a longer period between trying the new foods. I was just SO SO excited about having more options! 🙂

My molybdenum arrived a few days ago. I am already noticing a difference from it! My hands are not as cold throughout the day as they used to be! Thank you again for suggesting it! 🙂